# SDR CA041001014

- Difficulty date: September 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Strut
- Part number: A33721
- Condition: Unsecure
- Location: Upper Core Cowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A FLIGHT AFTER MAINTENANCE, AIRCRAFT WAS IN CLIMB TO FL330 WHEN THROTTLES WERE PULLED BACK.  CREW WAS UNABLE TO RETARD LT ENGINE THROTTLE.   AIRCRAFT DESCENDED TO FL100 WHERE AN EMERGENCY WAS DECLARED AND THE LT ENGINE FIRE SHUTOFF, PBA WAS PUSHED.   AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND THE UPPER COWL SUPPORT STRUT NOT SECURED AND FOULING THE FUEL CONTROL UNIT LEVER ARM.  THE AIRCRAFT THROTTLE SYSTEM WAS CHECKED FOR DAMAGE.  AIRCRAFT RETURNED TO SERVICE.
